# SDR SWAA074678

- Difficulty date: September 16, 2007
- Submitted: September 19, 2007
- Operation: Air carrier
- Aircraft: N370SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26597
- Aircraft time: 48,439 hours, 41,908 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 6546435
- Part serial: 2312
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C2 CHECK, FOUND LEFT WING OUTBOARD T/E AFT FLAP DELAMINATED OUTBOARD END.  REMOVED AND REPLACED FLAP PER MM.
